English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Instabilidade no tratamento de razões no contexto do desenvolvimento da matemática européia medieval

MPS-Authors
/persons/resource/persons193863

Abdounur,  Oscar João
Department Structural Changes in Systems of Knowledge, Max Planck Institute for the History of Science, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Abdounur, O. J. (2012). Instabilidade no tratamento de razões no contexto do desenvolvimento da matemática européia medieval. Revista Brasileira de História da Matemática, 11(23), 7-14.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002A-ACBB-2
Abstract
There is no abstract available